RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 56–64 (Mi mz3003)  

Smoothing of Stanley–Reisner type singularities

D. A. Mel'nikov

N. E. Bauman Moscow State Technical University

Full text: PDF file (901 kB)

English version:
Mathematical Notes, 1991, 50:1, 696–701

Bibliographic databases:

UDC: 513.6
Received: 19.05.1988

Citation: D. A. Mel'nikov, “Smoothing of Stanley–Reisner type singularities”, Mat. Zametki, 50:1 (1991), 56–64; Math. Notes, 50:1 (1991), 696–701

Citation in format AMSBIB
\Bibitem{Mel91}
\by D.~A.~Mel'nikov
\paper Smoothing of Stanley--Reisner type singularities
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 56--64
\mathnet{http://mi.mathnet.ru/mz3003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140352}
\zmath{https://zbmath.org/?q=an:0754.14002}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 696--701
\crossref{https://doi.org/10.1007/BF01156604}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100007}


Linking options:
  • http://mi.mathnet.ru/eng/mz3003
  • http://mi.mathnet.ru/eng/mz/v50/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:110
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020